# SDR ASOA2016020914511

- Difficulty date: February 9, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 38,165 hours, 34,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SURROUNDING STRUCTURE LOWER FWD CORNER HAS DAMAGE, DENT.  REMOVED DAMAGE AT ASD SURROUNDING STRUCTURE LOWER FWD CORNER IAW REO 601R-53-21-160.  BLENDED AREA IS OUT OF LIMITS IAW REO 601R-53-21-160.  ECTC NOT REQUIRED FOR GREO 601R-53-21-160 DAMAGE IS OUT OF LIMITS IAW GREO 601R-53-21-160 AND CUTOUT REPAIR IS REQUIRED.  COMPLIED WITH EC/TC EO 600-53-97, REO 601R-53-21-180, REV A.
